MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD GASPAK¿ EZ ANAEROBE CONTAINER SYSTEM WITH INDICATOR; DEVICE, GAS GENERATING

BECTON DICKINSON CARIBE LTD. BD GASPAK¿ EZ ANAEROBE CONTAINER SYSTEM WITH INDICATOR; DEVICE, GAS GENERATING
Catalog Number 260001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd gaspak¿ ez anaerobe container system with indicator, 20 sachets don't produce an anerobic condition.No patient impact reported.The following information was provided by the initial reporter: "the sachets don't produce anaerobic condition.The customer put one sachet with indicator into a jar, after a night they was notice the indicator stay blue.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6 investigation summary a complaint investigation due to sachets don't produce anaerobic condition when using gaspak ez anaerobe container w indicator catalog 260001 batch no.: 2276730 was performed on retention samples.Returned goods were not received from customer.The investigation required to perform anaerobic reduction, microbiological performance, gas concentration test, condensate time, visual inspection, incoming and batch record review.Retention samples performed as expected.No discrepancies observed during the visual inspection.Incoming and batch record review did not show any evidence of customer claim.Photo received from customer was evaluated.A very light blue indicator pill was observed.The color appreciation could be affected due to the angle of the picture or picture's illumination.Only one sachet is observed.It could not be confirmed the quantity of sachet used by jar to assure ifu instructions were followed.No corrective action is required based on information evaluated and satisfactory results obtained during the qc test.Ifu established instruction for product testing and results evaluation.Complaint is not confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.

Brand Name
BD GASPAK¿ EZ ANAEROBE CONTAINER SYSTEM WITH INDICATOR
Common Device Name
DEVICE, GAS GENERATING
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17647305
Report Number2647876-2023-00112
Device Sequence Number17967433
Product Code KZJ
UDI-Device Identifier30382902600016
UDI-Public30382902600016
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/01/2024
Device Catalogue Number260001
Device Lot Number2276730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer10/16/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown